CSN Login
Members Online: 12

Rash results/Treanda

Michele23
Posts: 167
Joined: Mar 2011

Had my onc visit Monday.He feels the Treanda should be out of my system and had no clue why I still have this itchy rash(5mos).So he sends me to a dermatologist close to his office for a biopsy.O.K. the Dermatologist did a punch biopsy and called today with the results.Said the rash is a chemical reaction -he feels from Treanda.Guess what no antidote just keep using everything that to date has NOT worked and it will eventually clear up.Then he said he called my onc and told him he could "resume the Treanda".Are you kidding me I'm thinking!!I told him no way I'm through with that drug after all this.The other major problem was when my knee swelled after treatment.Got the scan report and it says:advanced chondrcalcinosis with intraosseous lipmoa lateral tibial plateau.I think what it's saying is it's a calcium pyrophoshate crystal deposition disease with a (tumor) lesion.This can come from injury-radiation or chemicals.So with all that said folks all I can say is I never had these problems before Treanda so buyer beware....I'm so ticked at this point that they give us these drugs and have nothing to counteract them.Nice! Thanks for listening,Michele Dx95 FNHL3

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network